Ripped Mass
Synthetek Muscle Building And Fat Loss Products


Go Back   RippedMass > [RM] Anabolic Forums > Anabolic Discussion forum

Reply
 
LinkBack Thread Tools Display Modes

HGH and headaches?
  #1 (permalink)  
Old 07-02-2003, 06:09 PM
Registered User
 
Join Date: Jul 2002
Posts: 29
HGH and headaches?

Does anyone suffer from headaches while using GH? I've been getting these constant headaches and I'm trying to figure out if anything I'm taking might be causing them. I've pretty much ruled out everything else, so I thought I'd ask.

Thanx . . . BISHOP
Reply With Quote top

  #2 (permalink)  
Old 07-02-2003, 10:12 PM
Registered User
 
Join Date: Apr 2003
Location: New York
Posts: 25
Its probally from either t3 or sauce... Not from the gh.
__________________
Train Hard---Look Hard
Reply With Quote top

  #3 (permalink)  
Old 07-03-2003, 09:06 PM
Registered User
 
Join Date: Jul 2002
Posts: 29
I'm not taking any juice right now and I have cut out the T3, but I still get these headaches . . . sometimes 3 x a day. I'm going to get a MRI and MRA on tuesday.

BISHOP
Reply With Quote top

gh and headaches
  #4 (permalink)  
Old 07-04-2003, 07:29 PM
Registered User
 
Join Date: Sep 2002
Location: phoenix area
Posts: 16
gh and headaches

Had the same problem when I used serostim. I would get horrible headaches in the afternoon. Just about when its time to go to the gym (sucked) havent had the problem with somaject from anywhere to 4 -10 iu's a day no headaches.
Reply With Quote top

  #5 (permalink)  
Old 07-09-2003, 01:26 PM
Registered User
 
Join Date: Jul 2002
Posts: 29
so did you just stop taking the serostim? did you ever get checked out by a doc? what were your headaches like? I'm getting these thingd like 3 x a day now and last night I had one that I thought was going to be the end of me.
Reply With Quote top

  #6 (permalink)  
Old 07-09-2003, 07:52 PM
Registered User
 
Join Date: Jul 2003
Location: Burma
Posts: 13
Have your blood pressure checked for starters.

Discontinue the Gh and see if you notice a difference in symptoms.

If so, you know the cause.
Reply With Quote top

  #7 (permalink)  
Old 07-14-2003, 06:22 AM
Registered User
 
Join Date: Jul 2002
Posts: 29
I've had 2 full physicals and evrything was normal. My MRI and MRA came out fine. I told the neurologist that I was taking GH and he has diagnosed me with cluster headaches. He sayd they can come an go and can be a result of hormonal changes. All I know is they hurt like hell, I mean i can't function when these things come on. The Doc gave me 2 medicines to prevent the headaches and some darvaset (pain killers) for when they happen. So I guess it was the GH after all, but hopefully the meds will let me finish what I got.
Reply With Quote top
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Syntherol - Best Synthol In The World
Synthetek Muscle Building And Fat Loss Products
Learn how to perform Intramuscular Injections, Subcutaneous Injections and How to Inject Synthol

Make Instant Cash Now!
Discuss World Issues. Have your say about Politics, Economics and Social Issues


           


          




All times are GMT +1. The time now is 12:26 AM.


vBulletin skins developed by: eXtremepixels
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
| Home | Register | FAQ | Calendar | Today's Posts | Search | New Posts |

Search Engine Optimization by vBSEO 3.3.2